I have a 10 year old beagle who has recently become ill and I am very concerned. She has been very lethargic, loss of appetite and walks slowly. These symptoms presented themselves over a week ago and then went away, but now they have reappeared. She hasn't been injured and is the only pet we have. She is an inside pet that spends the majority of her day in a crate whil we are at work. We have a spot on the sofa for her and yesterday she was unable to jump up onto the sofa, so I made a bed on the floor for her. I haven't had her to the vet and to be honest, my family really can't afford to take her to one. If you could help, I would greatly appreciate it and your time. Thank you!
Hello Valerie......More than likely, this is old age Arthritis as the weather becomes cooler.....Just the same for humans.....
Yes, a Vet visit is in order as they can prescribe the correct anti-inflammatories.....DO NOT to attempt to treat this w/OTC products......Ibuprofen is TOXIC to dogs & one dose of Aspirin can cause a Gastric bleed.....It is not worth the risk!
Try to save up some money (Or borrow some if possible) to have your dog treated......Karla
Your Welcome.....Please, let us know how she's doing....The meds. from the Vet work wonders......They also SHOULD prescribe her a Joint supplement to continue for life.......Once the supplement gets into their system (6 or so weeks), usually the pain meds can be decreased considerably..... Take care, Karla
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.